# SDR UPS97224494

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 856
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK ON EXTERNAL FUSELAGE STIFFENER S18R BS 856.  REPAIR OF STR 18R CARRIED OUT IAW SRS EO 97-23-002 AND UPS EO B727- 5310-9709-A.
